# SDR CA011121016

- Difficulty date: November 1, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Aircraft time: 68,305 hours
- Engine: Pwa JT8D7
- System (JASC): 2170 · Humidity Control System
- Part: Heat Exchanger
- Condition: Separated
- Location: Lt Pack
- Component: Heat Exchanger
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) UNABLE TO MAINTAIN CABIN PRESSURE WITH R/H PACK ONLY.  LT PACK ON DEVIATION. FOUND HEAT EXCHANGER SEPARATED AT THE EXCHANGER. RE-SECURED AND PACKS OPERATED NORMALLY.
